# SDR ASOA20180408020S

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 39,162 hours, 23,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9705090
- Condition: Inoperative
- Location: Nr 1
- Part time: 2,815 hours, 1,949 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACM INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ACM, OPS TESTED WITH NO DEFECTS NOTED.  RETURNED TO SERVICE.
